# SDR TAOA069702

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50393101
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA-LGA - ON OVERNIGHT INSPECTION OFF FLT 6530 AT LGA, A LOWER EMERGENCY LENS COVER WAS FOUND MISSING AT SEAT ROW 17ABC.  REPLACED LENS COVER OPERATION CHECKED OK MM 33-50.  (M)
